RAIRO-Theor. Inf. Appl.
Volume 44, Number 2, April-June 2010
|Page(s)||209 - 228|
|Published online||16 December 2009|
Generalizations of Parikh mappings
Department of Information Science, Kuwait University, P.O. Box 5969 Safat 13060, Kuwait;
Accepted: 12 October 2009
Parikh matrices have become a useful tool for investigation of subword structure of words. Several generalizations of this concept have been considered. Based on the concept of formal power series, we describe a general framework covering most of these generalizations. In addition, we provide a new characterization of binary amiable words – words having a common Parikh matrix.
Mathematics Subject Classification: 68R15
Key words: Parikh mapping / Parikh matrix / formal power series / Prouhet-Tarry-Escott problem / subword / amiable words
© EDP Sciences, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.